# SDR IXXA2024032600002

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 92,247 hours, 25,534 cycles
- Engine: Ge CF680A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 691T000358
- Part serial: NSN
- Condition: Cracked
- Location: Bs 883
- Part time: 92,247 hours, 25,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR, MAIN FRAME INNER CHORD TRANSITION RADIUS. STA 883.5 RBL 89
